# SDR CALA2023120103534

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 100,823 hours, 17,912 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 473482
- Condition: Loose
- Location: Lh Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERHEAT CIRCUIT L1 EICAS STATUS LEFT ENGINE OVERHEAT DETECTION CIRCUIT 1 FAILURE. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2610131 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: ENGINE FIRE DETECTION C ARD (LEFT) CMC MSG# 2610141 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CLIMB NARRATIVE: ENGINE FIRE DETECTION C ARD (LEFT) REF FIM 26-11 TASK 808; FOUND LOWER LUG ON DET 1 LOOP M26005 (LOWER AFT). SECURED LOOP REF AMM TASK 26-11-01-400-801-002. WIRES AND LOOPS CHECK GOOD PER FIM AND WDM 26-11-11. FIRE TEST IS GOOD REF AMM TASK 26-11-00-710-801.   ACCOMPLISHED 5 MINUTE IDLE RUN #1 ENGINE. NO FIRE DETECT MESSAGES WERE GENERATED.
